# SDR 95ZZZZ183

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Ws 193
- Part time: 32,255 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, CORROSION ON R/W FRONT SPAR LONGITUDINAL STIFFENER ANGLE JUST BELOW FUEL TANK ACCESS PLATE WS 193.0.  REMOVED AND DISCARDED CORRODED ANGLE, FABRICATED AND INSTALLED NEW ANGLE PER SRM 51-10-1 AND 51-30-2.  TOTAL CYCLES 29,577.
